# SDR 06FDEA1762

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 540 LT STR 23 CRACKED.  *S/D*  REMOVED CRACKED STR CLIP.  INSTALLED NEW CLIP IAW SRM 53-10-1, 51-30-5 AND SRM 51-30-2.
